Asymptotically linear solutions of differential equations via Lyapunov functions


Creative Commons License

MUSTAFA O. G. , TUNÇ C.

APPLIED MATHEMATICS AND COMPUTATION, vol.215, no.8, pp.3076-3081, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 215 Issue: 8
  • Publication Date: 2009
  • Doi Number: 10.1016/j.amc.2009.09.059
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.3076-3081

Abstract

We discuss the existence of solutions with oblique asymptotes to a class of second order nonlinear ordinary differential equations by means of Lyapunov functions. The approach is new in this field and allows for simpler proofs of general results regarding Emden-Fowler like equations. (C) 2009 Elsevier Inc. All rights reserved.